MathSciNet Relay Station
MathSciNet bibliographic data
MR712621 (85c:11059) 11J70 (11A99)
Ramharter, G. Extremal values of continuants. Proc. Amer. Math. Soc. 89 (1983), no. 2, 189–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement